Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Severe itching, profuse sweating, joint pains, leg numbness on taking Valsartan. Is Linisopril a better choice?

I am having very bad side effects from taking Valsartan over 5 years. I understand many people are having problems with it specially affecting all joints and even difficulty walking. I have these problems now besides itching after taking it. I also sweat profusely after taking it. Is Linisopril a better choice. I am losing sensation on my legs sometimes. Any recommendation. I started this treatment when I was in USA and now I am in Chennai India.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi mericageo,
Thanks for writing in to Healthcare Magic!
The side effects you are having are idiosyncratic and are not seen frequently with the use of valsartan.
You should consult your physician, get a physical examination to rule out some other ailment as a cause for this. You can switch to other medicines under the supervision.
Lisinopril is difficult to tolerate and itself produces side effect of itching.
Get your blood sugar levels and vit B12 levels checked for any disordered metabolism
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor